MAUDE Adverse Event Report: MO016 MO-MOBERLY INFANT TRANSPORT MATTRESS 9.25X19IN; PACK, HOT OR COLD, DISPOSABLE

MO016 MO-MOBERLY INFANT TRANSPORT MATTRESS 9.25X19IN; PACK, HOT OR COLD, DISPOSABLE
Model Number 11475-010
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint samples were not returned for investigation and no lot number is available.Therefore, the device history reviews were unable to be completed.Without samples being returned, the root cause cannot be determined.A corrective action could not be taken, as the root cause could not be determined.The manufacturing site will continue to monitor this failure mode for this product.
 
Event or Problem Description
Medwatch report (b)(4) received ¿stating when popping the mattress to activate the warming agent, the mattress exploded gelatinous chemical material.¿ no demographics provided.

Brand Name
INFANT TRANSPORT MATTRESS 9.25X19IN
Common Device Name
PACK, HOT OR COLD, DISPOSABLE
Manufacturer (Section D)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
MDR Report Key12285179
Report Number1423537-2021-00659
Device Sequence Number17417719
Product Code IMD
UDI-Device Identifier00630140017493
UDI-Public00630140017493
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number11475-010
Device Catalogue Number11475-010
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/07/2021
Initial Report FDA Received Date08/05/2021
Patient Sequence Number1